Alert archive / Michigan / Storm Warnings in 2015

Storm Warning 1, NWS Grand Rapids, MI

November 11, 2015

NWS Grand Rapids, MI issued this storm warning at Nov 11, 2015, 3:45 AM EST. It took effect at Nov 12, 2015, 1:00 AM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 11, 2015, 3:45 AM EST (08:45 UTC)
In effect from
Nov 12, 2015, 1:00 AM EST
Expired
Nov 12, 2015, 3:54 PM EST
In force
15 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

269 
WHUS73 KGRR 110845
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
345 AM EST WED NOV 11 2015

LMZ844>846-111645-
/O.UPG.KGRR.GL.A.0006.151112T0000Z-151113T2000Z/
/O.NEW.KGRR.SR.W.0001.151112T1000Z-151113T1500Z/
/O.NEW.KGRR.GL.W.0009.151112T0000Z-151112T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
345 AM EST WED NOV 11 2015

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EST
THURSDAY...
...STORM WARNING IN EFFECT FROM 5 AM THURSDAY TO 10 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EST
THURSDAY. A STORM WARNING HAS ALSO BEEN ISSUED. THIS STORM
WARNING IS IN EFFECT FROM 5 AM THURSDAY TO 10 AM EST FRIDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTHWEST GALES TO 40 KNOTS WILL DEVELOP TONIGHT AND
  INCREASE TO WEST GALES TO 45 KNOTS ON THURSDAY AND THURSDAY
  NIGHT. STORM FORCE GUSTS TO 55 KNOTS ARE LIKELY THURSDAY AND
  THURSDAY NIGHT.

* WAVES...WILL BUILD TO 6 TO 10 FEET WEDNESDAY NIGHT AND PEAK ON 
  THURSDAY IN THE 12 TO 15 FOOT RANGE. LARGE WAVES WILL CONTINUE 
  BOTH THURSDAY NIGHT AND FRIDAY AS WELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

LMZ847>849-111645-
/O.UPG.KGRR.GL.A.0006.151112T0000Z-151113T2000Z/
/O.NEW.KGRR.GL.W.0009.151112T0000Z-151113T1500Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
345 AM EST WED NOV 11 2015

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTHWEST GALES TO 35 KNOTS WILL DEVELOP WEDNESDAY 
  NIGHT AND INCREASE TO WEST GALES TO 45 KNOTS ON THURSDAY. WEST 
  GALES 35 TO 40 KNOTS WILL CONTINUE THURSDAY NIGHT AND FRIDAY. 

* WAVES...WILL BUILD TO 6 TO 10 FEET WEDNESDAY NIGHT AND PEAK ON
  THURSDAY IN THE 10 TO 13 FOOT RANGE. LARGE WAVES WILL CONTINUE
  BOTH THURSDAY NIGHT AND FRIDAY AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
6 follow-up statements
614 
WHUS73 KGRR 111500
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1000 AM EST WED NOV 11 2015

LMZ844>846-112300-
/O.CON.KGRR.GL.W.0009.151112T0000Z-151112T1000Z/
/O.CON.KGRR.SR.W.0001.151112T1000Z-151113T1500Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
1000 AM EST WED NOV 11 2015

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM
EST THURSDAY...
...STORM WARNING REMAINS IN EFFECT FROM 5 AM THURSDAY TO 10 AM
EST FRIDAY...

* WINDS...SOUTHWEST GALES TO 40 KNOTS WILL DEVELOP TONIGHT AND 
  INCREASE TO WEST GALES TO 45 KNOTS ON THURSDAY AND THURSDAY 
  NIGHT. STORM FORCE GUSTS TO 55 KNOTS ARE LIKELY THURSDAY AND 
  THURSDAY NIGHT. 

* WAVES...WILL BUILD TO 6 TO 10 FEET TONIGHT AND PEAK ON THURSDAY
  IN THE 12 TO 15 FOOT RANGE. LARGE WAVES WILL CONTINUE BOTH
  THURSDAY NIGHT AND FRIDAY AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

LMZ847>849-112300-
/O.CON.KGRR.GL.W.0009.151112T0000Z-151113T1500Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
1000 AM EST WED NOV 11 2015

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST FRIDAY...

* WINDS...SOUTHWEST GALES TO 35 KNOTS WILL DEVELOP WEDNESDAY 
  NIGHT AND INCREASE TO WEST GALES TO 45 KNOTS ON THURSDAY. WEST 
  GALES 35 TO 40 KNOTS WILL CONTINUE THURSDAY NIGHT AND FRIDAY. 

* WAVES...WILL BUILD TO 6 TO 10 FEET WEDNESDAY NIGHT AND PEAK ON 
  THURSDAY IN THE 10 TO 13 FOOT RANGE. LARGE WAVES WILL CONTINUE 
  BOTH THURSDAY NIGHT AND FRIDAY AS WELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
329 
WHUS73 KGRR 112015
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
315 PM EST WED NOV 11 2015

LMZ844>846-120415-
/O.CAN.KGRR.GL.W.0009.151112T0000Z-151112T1000Z/
/O.EXT.KGRR.SR.W.0001.151112T0600Z-151113T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
315 PM EST WED NOV 11 2015

...STORM WARNING NOW IN EFFECT FROM 1 AM THURSDAY TO 5 AM EST
FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
GALE WARNING. 

* WINDS...SOUTHWEST GALES TO 40 KNOTS WILL DEVELOP LATE THIS
  EVENING AND INCREASE TO STORM FORCE GUSTS TO 50 KNOTS TOWARD
  DAYBREAK. STORM FORCE GUSTS OF 50 TO 55 KNOTS ARE LIKELY
  THURSDAY AND THURSDAY NIGHT.

* WAVES...WILL BUILD TO 6 TO 10 FEET TONIGHT AND PEAK THURSDAY
  AFTERNOON THROUGH THURSDAY NIGHT INTO FRIDAY MORNING IN THE 10
  TO 14 FOOT RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

LMZ847>849-120415-
/O.UPG.KGRR.GL.W.0009.151112T0000Z-151113T1500Z/
/O.EXB.KGRR.SR.W.0001.151112T0600Z-151113T1000Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
315 PM EST WED NOV 11 2015

...STORM WARNING IN EFFECT FROM 1 AM THURSDAY TO 5 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 1 AM THURSDAY TO 5 AM EST
FRIDAY. THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS...SOUTHWEST GALES TO 40 KNOTS WILL DEVELOP LATE THIS
  EVENING AND INCREASE TO STORM FORCE GUSTS TO 50 KNOTS TOWARD
  DAYBREAK. STORM FORCE GUSTS OF 50 TO 55 KNOTS ARE LIKELY
  THURSDAY AND THURSDAY NIGHT.

* WAVES...WILL BUILD TO 6 TO 10 FEET TONIGHT AND PEAK THURSDAY
  AFTERNOON THROUGH THURSDAY NIGHT INTO FRIDAY MORNING IN THE 12
  TO 16 FOOT RANGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
056 
WHUS73 KGRR 120234
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
934 PM EST WED NOV 11 2015

LMZ844>849-121045-
/O.CON.KGRR.SR.W.0001.151112T0600Z-151113T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
934 PM EST WED NOV 11 2015

...STORM WARNING REMAINS IN EFFECT FROM 1 AM THURSDAY TO 5 AM EST
FRIDAY...

* WINDS...SOUTHWEST GALES TO 40 KNOTS WILL DEVELOP LATE THIS 
  EVENING AND INCREASE TO STORM FORCE GUSTS TO 50 KNOTS TOWARD 
  DAYBREAK. STORM FORCE GUSTS OF 50 TO 55 KNOTS ARE LIKELY 
  THURSDAY AND THURSDAY NIGHT. 

* WAVES...WILL BUILD TO 4 TO 8 FEET TONIGHT AND PEAK THURSDAY
  AFTERNOON THROUGH THURSDAY NIGHT INTO FRIDAY MORNING IN THE 12
  TO 16 FOOT RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
462 
WHUS73 KGRR 120838
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
338 AM EST THU NOV 12 2015

LMZ844>849-121645-
/O.CON.KGRR.SR.W.0001.000000T0000Z-151113T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
338 AM EST THU NOV 12 2015

...STORM WARNING REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY...

* WINDS...STORM FORCE GUSTS TO 50 TO 55 KNOTS DECREASING TO 45
  KNOT GALES LATE TONIGHT.

* WAVES...BUILDING TO 10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
805 
WHUS73 KGRR 121622
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1122 AM EST THU NOV 12 2015

LMZ844>849-130030-
/O.CON.KGRR.SR.W.0001.000000T0000Z-151113T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1122 AM EST THU NOV 12 2015

...STORM WARNING REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY...

* WINDS...STORM FORCE GUSTS TO 50 KNOTS DECREASING TO 45 KNOT
  GALES LATE TONIGHT.

* WAVES...BUILDING TO 10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
647 
WHUS73 KGRR 122054
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
354 PM EST THU NOV 12 2015

LMZ844>849-130500-
/O.CAN.KGRR.SR.W.0001.000000T0000Z-151113T1000Z/
/O.NEW.KGRR.GL.W.0010.151112T2054Z-151113T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
354 PM EST THU NOV 12 2015

...GALE WARNING IN EFFECT UNTIL 4 PM EST FRIDAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST FRIDAY. THE STORM
WARNING HAS BEEN CANCELLED. 

* WINDS...WEST GALES TO 45 KNOTS BECOMING NORTHWEST ON FRIDAY. 

* WAVES...10 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MEADE

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this storm warning went out at Nov 11, 3:28 AM EST, 17 minutes earlier.

Area forecast discussion, Nov 11, 3:28 AM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
328 AM EST WED NOV 11 2015

LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM/MARINE

.SYNOPSIS...
ISSUED AT 328 AM EST WED NOV 11 2015

A VERY DYNAMIC FALL STORM IS DEVELOPING IN THE PLAINS AND WILL
QUICKLY MOVE TO NORTHERN LOWER MICHIGAN BY THURSDAY AFTERNOON.
SHOWERS AND PERHAPS A THUNDERSTORM WILL PRECEDE THE STORM THIS
EVENING FOLLOWED BY INCREASING WINDS. WE/RE HEADED TOWARD A LONG
DURATION WIND EVENT WITH WIND GUSTS 45-55 MPH FROM LATE TONIGHT
THROUGH THURSDAY NIGHT. POWER OUTAGES ARE LIKELY ALONG WITH LAKE
SHORE FLOODING AND BEACH/DUNE EROSION. COLDER AIR WILL FLOW IN
BEHIND THE STORM AND PRODUCE MIXED RAIN AND SNOW SHOWERS FRIDAY.

&&

.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 328 AM EST WED NOV 11 2015

FORECAST CONCERNS MAINLY DEAL WITH THE WIND AS THE STRONG FALL STORM
APPROACHES.

THE MODELS HAVE TRENDED A BIT FARTHER SOUTHEAST WITH THE TRACK OF
THE LOW SINCE YESTERDAY BUT ARE IN PRETTY GOOD AGREEMENT ON
INTENSITY...DEEPENING THE LOW TO AROUND 983 MB BY 12Z THURSDAY.

WE/RE GOING TO SEE SHOWERS AND PERHAPS A THUNDERSTORM DEVELOP AS THE
OCCLUDED FRONT PUSHES THROUGH THE CWA TONIGHT. TIMING ISN'T GREAT
FOR SEVERE STORMS. HOWEVER WITH STRONG WINDS IN THE LOWER LEVELS AND
STRONG MIXING...IT WON'T TAKE MUCH TO PULL DOWN STRONG WINDS. THE
ENTIRE CWA IS IN A MARGINAL RISK FOR SEVERE STORMS TONIGHT MAINLY
FOR WINDS.

SFC WINDS WILL INCREASE SUBSTANTIALLY THURSDAY MORNING AS COLDER AIR
WRAPS INTO THE SYSTEM. BUFKIT WIND PROFILES/SOUNDINGS SUGGEST THE
INVERSION MIXES OUT PRIOR TO SUNRISE AND WE MIX INTO THE 50-60 KT
LAYER. WE OPTED TO FOLLOW THE GFS AS THE NAM SEEMED TO INITIALIZE
TOO COOL IN THE BOUNDARY LAYER AND SO DIDN'T HAVE REALISTIC MIXING
HEIGHTS. AS A RESULT OF THIS WIND GUSTS OVER 50 MPH SEEMS POSSIBLE
ACROSS THE SOUTHERN CWA AND WE ISSUED A HIGH WIND WATCH THURSDAY
INTO FRIDAY MORNING FOR THIS POTENTIAL. THE NORTHERN CWA WILL LIKELY
NEED A WIND ADVISORY DURING THIS TIME AS WELL...THURSDAY AND
THURSDAY NIGHT.

WINDS WILL GRADUALLY DIMINISH FRIDAY AS THE STORM MOVES EAST BUT
SECONDARY SHOT OF COLDER AIR WILL MOVE ACROSS THE CWA FRIDAY. THIS
WILL RESULT IN MIXED RAIN AND SNOW SHOWERS AND TEMPS HOLDING IN THE
LOWER TO MID 40S.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 328 AM EST WED NOV 11 2015

NO BIG STORMS IN THE EXTENDED PERIOD. THE LONGWAVE TROUGH MOVES EAST
EARLY IN THE PERIOD FOLLOWED BY MILDER AND EVENTUALLY WET WEATHER
EARLY NEXT WEEK.

SNOW SHOWERS SHOULD BE ENDING FRIDAY EVENING AS INVERSION HEIGHTS
LOWER BLO 5 KFT. SFC RIDGING BRINGS FAIR WEATHER FOR THE REST OF THE
WEEKEND...THEN A MOIST RETURN FLOW SETS UP FOR MONDAY WITH PLAINS
CYCLOGENESIS MOVING EAST AND BRINGING AN EXTENDED PERIOD OF CLOUDS
AND SHOWERS MONDAY THROUGH TUESDAY AND BEYOND.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1130 PM EST TUE NOV 10 2015

AREAS OF FOG WITH MVFR VISIBILITIES OF 3SM TO 5SM... LIGHT TO
CALM WINDS AND MOSTLY CLEAR SKIES EXPECTED INTO WEDNESDAY MORNING.
ISOLATED IFR VISIBILITIES IN FOG ALSO POSSIBLE. VFR VALUES TO
RETURN WEDNESDAY WITH MOSTLY CLOUDY SKIES... BASES AOA BKN050...
AND SOUTHERLY WINDS AOB 12 KNOTS. SHOWERS WILL MOVE IN LATE
WEDNESDAY.

&&

.MARINE...
ISSUED AT 328 AM EST WED NOV 11 2015

GALES WILL DEVELOP THIS EVENING AS THE STORM APPROACHES. WHEN COLD
AIR BEGINS TO FUNNEL INTO THE SYSTEM LATE TONIGHT/EARLY FRIDAY STORM
FORCE WINDS TO 50KTS ARE POSSIBLE. AS A RESULT WE HAVE GONE WITH A
GALE WARNING FROM GRAND HAVEN SOUTH TONIGHT FOLLOWED BY A STORM
WARNING. NORTH OF GRAND HAVEN GALES ARE EXPECTED INTO FRIDAY
MORNING. WAVES WILL BUILD TO 10-15 FEET ACROSS THE SOUTHERN
NEARSHORE AREA WHICH WILL PRODUCE LAKE SHORE FLOODING ALONG WITH
BEACH AND DUNE EROSION.

&&

.HYDROLOGY...
ISSUED AT 253 PM EST TUE NOV 10 2015

A STRONG FALL STORM IS STILL EXPECTED TO BRING RAIN WEDNESDAY
EVENING THROUGH FRIDAY. MOST OF THE RAINFALL WILL FALL WEDNESDAY
EVENING THROUGH THURSDAY...WITH LIGHTER LAKE EFFECT RAIN AND SNOW
SHOWERS ON FRIDAY.

IN GENERAL...AROUND 0.50-1.00 INCHES OF RAIN IS POSSIBLE THROUGH
FRIDAY...WITH HIGHER AMOUNTS TO THE NORTHWEST. MOST LOCATIONS WILL
SEE LESS THAN 0.75 INCHES...BUT THE LUDINGTON AREA COULD SEE
RAINFALL AMOUNTS EXCEEDING 0.75 INCHES. THIS RAINFALL IS NOT
EXPECTED TO HAVE SIGNIFICANT FLOODING IMPACTS. LOCALIZED PONDING OF
WATER COULD RESULT FROM HEAVIER RAIN IN A THUNDERSTORM. BUT THERE
WILL JUST BE A NARROW WINDOW OF OPPORTUNITY FOR ISOLATED
THUNDERSTORMS LATE WEDNESDAY EVENING.

A SEPARATE IMPACT COULD BE MARINE-RELATED HYDRO ISSUES RIGHT ALONG
THE LAKESHORE. DUE TO HIGHER WATER LEVELS AND STRONG
WINDS...LAKESHORE FLOODING WILL BE POSSIBLE WEDNESDAY NIGHT INTO
FRIDAY.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...HIGH WIND WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
     MIZ056>059-064>067-071>074.

     COASTAL FLOOD WARNING FROM 5 AM THURSDAY TO 10 AM EST FRIDAY
     FOR MIZ056-064-071.

LM...GALE WARNING FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY FOR
     LMZ847>849.

     STORM WARNING FROM 5 AM THURSDAY TO 10 AM EST FRIDAY FOR
     LMZ844>846.

     GALE WARNING FROM 7 PM THIS EVENING TO 5 AM EST THURSDAY FOR
     LMZ844>846.

&&

SYNOPSIS...04
SHORT TERM...04
LONG TERM...OSTUNO
AVIATION...63
HYDROLOGY...EBW
MARINE...04
Hazardous weather outlook, Nov 10, 5:26 AM EST, 22 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
526 AM EST TUE NOV 10 2015

MIZ037>040-043>046-050>052-056>059-064>067-071>074-111030-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
526 AM EST TUE NOV 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG WINDS DEVELOP WEDNESDAY NIGHT AND LAST THROUGH FRIDAY AS A
FAIRLY IMPRESSIVE AREA OF LOW PRESSURE MOVES INTO THE GREAT LAKES.
WIND GUSTS OF 35 TO 50 MPH OR GREATER ARE LIKELY FOR MANY
HOURS...WHICH MAY LEAD TO SOME POWER OUTAGES ACROSS THE REGION.
THE HIGHEST GUSTS WILL LIKELY OCCUR ALONG THE LAKE SHORE BUT EVEN
INLAND WILL EXPERIENCE THE STRONG WINDS. GUSTY WINDS CONTINUE
INTO FRIDAY THOUGH A BIT LESS THAN WHAT OCCURS THURSDAY.
STILL...WIND GUSTS OF 40 MPH OR GREATER ARE POSSIBLE EVEN INTO
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR WIND AND DAMAGE REPORTS
WEDNESDAY NIGHT INTO THURSDAY NIGHT.

LMZ844>849-111030-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
526 AM EST TUE NOV 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

LAKE MICHIGAN WILL TURN QUITE HAZARDOUS LATE WEDNESDAY NIGHT AND
PERSIST THROUGH FRIDAY WITH GALE OR STORM CONDITIONS EXPECTED.
WAVES OF 10 TO 15 FEET OR GREATER ARE EXPECTED FOR MOST OF THE
NEARSHORE WATERS. WHILE THE PEAK OF THIS EVENT WILL OCCUR ON
THURSDAY...GALES WILL PROBABLY CONTINUE RIGHT INTO FRIDAY. THE
DURATION OF HIGH WAVE ACTION MAY LEAD TO SOME BEACH AND DUNE
EROSION. ALSO...THERE IS A RISK FOR SOME COASTAL FLOODING TO OCCUR
GIVEN THE ELEVATED LAKE LEVELS...PRIMARILY AT RIVER MOUTHS
EMPTYING INTO THE LAKE AND ALSO FOR AREAS DIRECTLY ADJACENT TO THE
WATER. PIERS AND BOARDWALKS WILL BE LIFE THREATENING IN THESE
TYPES OF CONDITIONS AS WAVE ACTION WILL OVERTOP THESE STRUCTURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR WIND AND DAMAGE REPORTS
WEDNESDAY NIGHT INTO THURSDAY NIGHT.

HOVING

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 3:45 AM ESTGale WarningGRR12 hr
Nov 11, 3:58 AM ESTLakeshore Flood WarningGRRAllegan, Mason, Muskegon, Oceana, Ottawa, Van Buren36 hr
Nov 11, 4:49 AM ESTHigh Wind WatchGRRAllegan, Barry, Calhoun, Clinton, Eaton, Ingham and 6 more11 hr
Nov 11, 3:26 PM ESTHigh Wind WarningGRRAllegan, Barry, Calhoun, Clinton, Eaton, Ingham and 9 more24 hr
Nov 11, 3:26 PM ESTWind AdvisoryGRRAllegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more36 hr

Nearby

Storm Warnings in Michigan, 2015Every storm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.